# SDR SWAA2015122847454

- Difficulty date: December 23, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 12,157 hours, 5,117 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113A4300
- Part serial: 028526
- Condition: Delaminated
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 10 SPOILER UPPER SURFACE DELAMINATED.  R & R SPOILER ASSEMBLY IAW MM.
